| Model Number |
MX-410325 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii-iv.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii-iv.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: one curved opening, yellow particles material was found on the shell and creases.A weight test of the device was verified and the device was within specification.A microscopic analysis was performed which identified: one opening striated.Based on the device analysis the final assessment is: one opening striated assessed as surgical damage.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4.
Event or Problem Description